MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANNULA CLEARTRAC THREADED 7.0 X 72MM; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CANNULA CLEARTRAC THREADED 7.0 X 72MM; ACCESSORIES,ARTHROSCOPIC
Model Number 72200905
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during shoulder surgery, a 7.0 mm cannula cleartrac was opened and before using it, it was noticed that the rubber around the tip was broken.A s+n backup was used to completed the procedure.There was no delay and no patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported 722000905 7.0 x 72mm clear-trac threaded cannulas, intended for use in treatment, have not been returned for evaluation.Without the reported product, a visual evaluation cannot be performed and the customers complaint cannot be confirmed.The information provided states, ¿during shoulder surgery, the q-fix all suture anchor wouldn't deploy; the site was drilled correctly using the appropriate drill guide¿.However, this is an acknowledged failure mode has been evaluated and is being monitored.A review of the complaint and manufacturing records was performed and indicated similar allegations for the lot number reported.

Brand Name
CANNULA CLEARTRAC THREADED 7.0 X 72MM
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10384081
Report Number1219602-2020-01214
Device Sequence Number2942067
Product Code NBH
UDI-Device Identifier03596010595133
UDI-Public03596010595133
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model Number72200905
Device Catalogue Number72200905
Device Lot Number905190511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1